Affordable Access

Publisher Website

The absolute center of a unicyclic network

Authors
Journal
Discrete Applied Mathematics
0166-218X
Publisher
Elsevier
Publication Date
Volume
25
Issue
3
Identifiers
DOI: 10.1016/0166-218x(89)90009-7

Abstract

Abstract A unicyclic network is one generalization of a tree network. In this paper we examine the problem of finding an absolute center of a unicyclic network. We show that this problem can be solved in linear time with respect to the number of vertices in the network.

There are no comments yet on this publication. Be the first to share your thoughts.